| Catalog Number |
0167V16S |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, following transurethral bilateral ureteroscopic laser lithotripsy with stent placement, a urinary catheter was left in place and at approximately 18:30, the catheter balloon ruptured resulting in spontaneous dislodgement of the catheter; upon examination, the catheter was found intact with no residual material, and the patient was advised to increase fluid intake and was monitored for spontaneous urination.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.